# SDR CALA2025091208838

- Difficulty date: September 7, 2025
- Submitted: September 12, 2025
- Operation: Air carrier
- Aircraft: N845UA
- Make and model: Airbus A319-131
- Aircraft serial: 1585
- Aircraft time: 72,544 hours, 32,546 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WHILE BRAKING TO CLEAR R/W GOT FWD CARGO DOOR OPEN INDICATION FOR 2 SECS. FLT 632. SUSPECT PROX SWITCH REQUIRES ADJUSTMENT.  REF TSM  52-31-00-810-801-A CHECKED FWD CARGO DOOR FOR SECURED LATCH CLOSED GREEN INDICATOR AS REQUIRED. CHECK IS GOOD
